Toggle Main Menu Toggle Search

Open Access padlockePrints

The Dirichlet property for tensor algebras

Lookup NU author(s): Dr Evgenios Kakariadis

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Kakariadis ETA

Publication type: Article

Publication status: Published

Journal: Bulletin of the London Mathematical Society

Year: 2013

Volume: 45

Issue: 6

Pages: 1119-1130

Print publication date: 01/12/2013

Online publication date: 16/07/2013

ISSN (print): 0024-6093

ISSN (electronic): 1469-2120

Publisher: Oxford University Press

URL: https://doi.org/10.1112/blms/bdt041

DOI: 10.1112/blms/bdt041


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share